MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305603
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd¿ sharps coll chemo 9gal yellow was missing its lid.The following information was provided by the initial reporter: "it was reported by the consumer the lids were missing.".
 
Additional Manufacturer Narrative
H.6.Investigation: photos representation was provided for the complaint of missing lids.A dhr review process was made and the result showed there were no issues reported like missing lids during the manufacturing process of the lot number reported under this complaint (b)(4).A review of the ncmr¿s was performed; the result showed there was only one issue reported for the same part number and issue throughout the last twelve months.Investigation: according with the evidence received (picture and information received), it can be seen the following: there are lids missing on the product.We can confirm that the lot number 1134907 was manufactured by flex on 05/14/2021.The product is in its original packaging.With this information it can¿t be determined this failure mode as related to the manufacturing process since the review of the weighing system records for the lot number provided (1134907) was made and no irregularities were detected.There are many variables that can generate this failure mode due to unknown handling and transportation by the distributor when sending the product to the customer, if the material is stored, if there are partial sales or if there were mishandling during the customs review.Additional information on handling and storage within the distributor's facilities is needed to rule out that this problem has been generated by the distributors, since distributors might make partial sales and the controls to handle the remaining material are unknown, therefore, the probability that they send boxes with incorrect quantities could happen.Additionally, as part of the investigation, a review of customer complaint records was conducted according to qc records, two complaints were received during the last twelve months for the same part number and problem.On basis of picture sample being received, an investigation performed and potential root cause will be: non-controlled method to ship partial boxes to end user (re-packaging process).Non-controlled handling (within distributor facilities or during customs revision).
 
Event or Problem Description

Brand Name
BD¿ SHARPS COLL CHEMO 9GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14240258
Report Number2243072-2022-00589
Device Sequence Number4887458
Product Code FMI
UDI-Device Identifier00382903056033
UDI-Public00382903056033
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305603
Device Catalogue Number305603
Device Lot Number1134907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown